# SDR CA971118001

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Part number: 2751041128
- Condition: Fouling
- Location: Lt Main Inboard
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON GEAR DOWN SELECT, NOSE AND RT GEAR OK.  LT GEAR GREEN LITE NOT ON AND RED INTRANSIT LITE STAYED ON.  APPR. ABORTED OVERFLT INDICATED GEAR DOORS OPEN, LT GEAR PARTIALLY EXT.  EMERG EXTEND ALSO FAILED.  EMERG RESET, NORMAL CYC TRIED AGAIN WITH GOOD RESULT.  A/C LANDED OK.  WITH A/C ON JACKS, DURING LDG GEAR DOWN CYCLE, MAINT APPL LIGHT PRESS  TO LT INBD DOOR, COULD CAUSE NR 2 WHEEL TIRE TO SNAG ON DOOR, PREVENT LDG GEAR FROM DROPPING FURTHER, EVEN WITH HYD PRESS 2000 PSI.  DUE TO POOR MECH BETWEEN HYD RAM AND GEAR MECH IN EXTEND CYCLE.  CHECKS FOUND FREE PLAY AT CLEVIS, SWIVELAND CLEVIS PIN.  WEAR AND FREE PLAY WERE NOTED AT PIN ASSY.  ALL PARTS REPLD.
